# SDR 96ZZZX4088

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36EB
- Make and model: Beech 58P
- Aircraft serial: TJ465
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Handle
- Condition: Not Functional
- Location: Emerg Extend
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND EMERGENCY GEAR HANDLE TRAPPED UNDER FORWARD SPAR COVER.  EMERGENCY EXTENSION WOULD HAVE BEEN IMPOSSIBLE.  SUBMITTER STATED SPAR COVER INSTALLED INCORRECTLY BY PERSONS UNKNOWN.
